MathSciNet Relay Station
MathSciNet bibliographic data
MR2656259 39A23 (39A22)
Elsayed, E. M.; Iričanin, Bratislav; Stević, Stevo On the max-type equation $x_{n+1}=\max\{\frac{A_n}{x_n},\ x_{n-1}\}$. Ars Combin. 95 (2010), 187–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement